# SDR SCNA20171015218

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 43,576 hours, 21,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 336
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA, R1 CREASE BEAM HAS AREA OF CORROSION AT BS 336.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED THE CREASE BEAM.  LOCATED AND DRILLED A NEW CREASE BEAM  AND INSTALLED.
